# SDR HYIA02202016001

- Difficulty date: February 16, 2016
- Submitted: February 20, 2016
- Operation: Air carrier
- Aircraft: N188SF
- Make and model: Cessna 208
- Aircraft serial: 20800551
- Aircraft time: 894 hours, 2,542 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Part number: 1006219
- Condition: Cracked
- Location: Rt Float
- Part time: 882 hours, 2,432 cycles
- Component: Float Assy, Wiplineinc, 8750A
- Component part number: 8750A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INTERVAL INSPECTION, RT FLOAT PYLON ATTACH FITTING WAS FOUND TO BE CRACKED AT THE 12 O CLOCK POSITION OF THE THIRD INBD LUG.  WITH SUPPORT FROM THE FLOAT STC OEM, THIS ACFT WAS REPOSITIONED UNDER SFP TO THE FLOAT STC OEM FACILITY, FOR EVALUATION & REPAIR BY REPLACEMENT OF THIS FITTING.  THIS ACFT WAS MODIFIED BY STC SA1311GL ON 02 20 2014.  A SUPPLEMENT ILLUSTRATING DAMAGE AREA WILL BE SUBMITTED WITH THIS SDR.
